Special properties of Hurwitz series rings

  • Lunqun OuyangEmail author
  • Kexin Zheng
  • Qiong Zhou
  • Yueming Xiang


In this paper, we study some properties of the Hurwitz series ring HR (resp. Hurwitz polynomial ring hR), such as the flatness or the faithful flatness of HR / (f) (resp. hR / (f)), the strongly Hopfian property and the radical property of HR (resp. hR). We give some sufficient and necessary conditions for HR / (f) (resp. hR / (f)) to be flat or faithful flat. We also prove that the strongly Hopfian property transfer between R and HR (resp. hR), and some radicals of HR can be determined in terms of those of R, in case R satisfies some additional conditions.


Hurwitz series strongly Hopfian ring radical property 

2000 Mathemetics Subject Classification




This research is supported by the National Natural Science Foundation of China (11471108), the Natural Science Foundation of Hunan Province (2016JJ2050), the Scientific Research Foundation of Hunan Provincial Education Department (12B101) and the Teaching Reform Foundation of Hunan Province (G21316).


  1. 1.
    Ahmadi M, Moussavi A and Nourozi V, On skew Hurwitz serieswise Armendariz rings, Asian–European J. Math. 7 (2014) 1450036 (19 pages)Google Scholar
  2. 2.
    Benhissi A, Ideal structure of Hurwitz series rings, Beitrage Algebra Geom. 48 (2007) 251–256MathSciNetzbMATHGoogle Scholar
  3. 3.
    Benhissi A, Basic properties of Hurwitz series rings, Ricerche. Mat. 61 (2012) 255–273MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Benhissi A, Chain condition on annihilators and strongly Hopfian property in Hurwitz series ring, Algebra Colloquium 21 (2014) 635–646MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Cartan H and Eilenberg S, Homological Algebra (1956) (Princeton, NJ: Princeton Univ. Press)Google Scholar
  6. 6.
    Frohn D, Modules with \(n\)-\(acc\) and \(acc\) on certain types of annihilators, J. Algebra 256 (2002) 467–483MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Hmaimou A, Kaidi A and Sanchez Campos E, Generalized fitting modules and rings, J. Algebra 308 (2007) 199–214MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Keigher W F, On the ring of Hurwitz series, Comm. Algebra  25 (1997) 1845–1859MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Liu Z, Hermite and \(PS\)-rings of Hurwitz series, Comm. Algebra 28 (2000) 299–305MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Rotman J J, An introduction to homological algebra (1979) (New York: Academic Press)Google Scholar
  11. 11.
    Rowen L H, Ring Theory I (1988) (San Diego: Academic Press Inc.)zbMATHGoogle Scholar
  12. 12.
    Wang F, The flat residual rings of polynomials, Acta Mathematical Sinica 45 (2002) 1171–1176MathSciNetzbMATHGoogle Scholar

Copyright information

© Indian Academy of Sciences 2018

Authors and Affiliations

  • Lunqun Ouyang
    • 1
    Email author
  • Kexin Zheng
    • 1
  • Qiong Zhou
    • 1
  • Yueming Xiang
    • 2
  1. 1.Department of MathematicsHunan University of Science and TechnologyXiangtanPeople’s Republic of China
  2. 2.Department of Mathematics and Applied MathematicsHuaihua UniversityHuaihuaPeople’s Republic of China

Personalised recommendations